Morera's theorem in multidimensional complex analysis
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1975), pp. 17-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_5_a2,
author = {Sh. A. Dautov and S. V. Znamenskii},
title = {Morera's theorem in multidimensional complex analysis},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--19},
year = {1975},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_5_a2/}
}
Sh. A. Dautov; S. V. Znamenskii. Morera's theorem in multidimensional complex analysis. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1975), pp. 17-19. http://geodesic.mathdoc.fr/item/IVM_1975_5_a2/